Author Topic: Depression coming in waves  (Read 414 times)

[Buddie]

Depression coming in waves
« on: July 15, 2022, 05:31:04 pm »
I'm 2 months out from the start of my tapering off klonopin. I've always suffered from depression, but lately it's been getting much worse.  I always feel down, but lately I get waves of awful depression out of nowhere. I'm on Cymbalta. I've been on it for years.  It doesn't seem to work anymore. I'm assuming this is coming from tapering. It's to the point where I don't want to leave the house or do anything. I have no motivation. I just sit around in front of the TV and play on social media for most of the day.  Not healthy at all. I hate depression. My anxiety is not too bad. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression coming in waves
« Reply #1 on: July 17, 2022, 12:21:47 am »
Benzo induced depression is rough, I remember those waves.  I know you're struggling but going outside would be so beneficial, do you think you can force yourself to get out, just for awhile?

I remember I would wait until dark before walking my dog over to a church in my neighborhood, I couldn't face people so that was the best I could do and it helped a little bit.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression coming in waves
« Reply #2 on: July 17, 2022, 04:42:44 pm »
I have been experiencing a lot of depression and some anxiety since starting the taper. I've also been scared to go out and about. Something that is new for me. I just sit and hide in the house all day. I know that's not healthy at all.  I need to get out and do something. I tried walking yesterday, but my knee started to hurt pretty bad.  I see a new knee surgeon tomorrow for a second opinion regarding the right knee replacement I had done. I used to go to the gym every AM, but I've not been able to do that due to the painful knee. I've basically let everything go.  It's hard because I have no friends here.  We've been here for nearly 10 years and I've been unable to find friends. I miss all of them. They are all in AL. It gets lonely, bu I used to be able to entertain myself.  Basic tasks seem so difficult these days. Typical signs of depression. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression coming in waves
« Reply #3 on: August 07, 2022, 08:14:59 am »
For the first three months of abstinence, I took Trazadone, then switched to Cipralex, they act on me in completely different ways, now Cipralex kills all my emotions. I'm like a robot. And I can't understand this abstinence from benzo or this effect is given by AD. Depression either weakens or covers with triple force, this state without feelings and emotions makes me hate everything around, so there are a lot of questions in my head, and I don't know how to do the right thing, should I lower the antidepressant and see what changes, or continue to wait? But I don't understand what I'm waiting for. When I took Trazadone, I really wanted to switch to Cipralex, and now I regret it very much, he removed obsessive thoughts. But he turned off all my emotions, including libido.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression coming in waves
« Reply #4 on: August 13, 2022, 11:36:25 pm »
Doctors just love to mess around with your meds! They have no clue what they are doing. It really messes with a person. 

I've never heard of cipralex before.  I'm on trazadone for sleep. It's very sedating at lower doses.

I take Cymbalta for depression. I don't think it does anything for me. 

All these meds. I don't know what works and what doesn't. I think some cancel each other out.

I wish I could be free of all them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression coming in waves
« Reply #5 on: August 14, 2022, 02:35:03 am »
I think cipralex is the same thing as lexapro?

I recently increased from 10mg to 20 mg.  Really hope it starts helping soon. 
« Last Edit: August 15, 2022, 01:11:50 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression coming in waves
« Reply #6 on: August 19, 2022, 11:04:25 am »
Yes, it's the same hell. And I just decided to lower from 20 to 10 or 5 mg. According to the situation. Since 20 doesn't really help me. Now at around 18 mg.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.